Colorado, 2023

Tornadoes and Flash Flood in Colorado, June 22 to 23, 2023

June 22 to 23, 2023 · NWS PUB · 24 events in 4 counties and zones

Exceptionally severe weather continues over southern Colorado with the continued deluge of moist air coming from the Pacific and remnant moisture from previous moisture from widespread heavy rainfall. The most notable weather feature was an EF3 tornado that hit a farm located in Prowers County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
24

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PUB wrote it up.

Exceptionally severe weather continues over southern Colorado with the continued deluge of moist air coming from the Pacific and remnant moisture from previous moisture from widespread heavy rainfall. The most notable weather feature was an EF3 tornado that hit a farm located in Prowers County. This was only the 3rd EF3 tornado recorded since NWS modernization in 1995.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jun 22, 1:55 PM MST, 3 hours 15 minutes earlier.

Area forecast discussion, Jun 22, 1:55 PM MST, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
255 PM MDT Thu Jun 22 2023

.SHORT TERM...(This evening through Friday)
Issued at 254 PM MDT Thu Jun 22 2023

Key Messages:

1) A few severe storms possible today across parts of the plains.

2) Isolated severe storms possible tomorrow over the far eastern
plains.

Currently..

Favorable shear and CAPE were noted over the plains this afternoon
as CAPE values were in the 1000 to 2000 J/KG range and shear was 30
to 40 knots. A thunderstorm was noted west of KTAD and was fairly
robust, while additional strong convection was noted west of Denver.
MOre isolated activity was over the central mtn region.

In the midlevels, modest southwesterly flow was note over the region
with a impressive trough over CA.

Rest of Today into Tonight...

Isolated strong to severe thunderstorms will be possible across
parts of the plains. The best chance will be over the two ridges,
the Raton Mesa (Las Animas county) and the Palmer Divide (El Paso
county). Given the current CAPE and Shear, any robust updraft that
can maintain itself will have the potential to become severe.

A bit of a higher concern is a boundary over the Palmer Divide, If
this feature can work south into NE El Paso county and a storm can
get anchored to it, then there will be a better chance of enhanced
storm rotation. We will continue to monitor.

Elsewhere over the plains, I can'r rule out an isolated storm
developing and potentially becoming severe, but chances are rather
low.

If storms can get going, they will likely last well into the evening
hours across the plains.

For tonight, with a moist atmosphere continuing over the plains,
expect areas of low clouds over the plains tomorrow.

Tomorrow

Drying out (for the most part) over the region. The only exception
will be the far eastern plains late in the day when we will likely
have the potential for a few severe storms as CAPE and Shear will
once again be favorable, and the shortwave over CA will be lifting
out across the intermountain west.

For the remainder of the region. it will be getting hot and dry, 90s
will be widespread over the plains with temps around 80 in the
larger valleys.

.LONG TERM...(Friday night through Thursday)
Issued at 254 PM MDT Thu Jun 22 2023

Key Messages:

1) A few lingering showers and storms into Friday Night.

2) Dry and warm pattern starts Saturday, lasting until about the
middle of next week.

Friday Night...

A few showers and thunderstorms may linger close to the CO-KS border
Friday evening into the early overnight hours, especially any
stronger or severe storms. This will largely depend on the dryline
setup as well as the speed of the upper-low passing to our north. A
further east location of the moisture boundary and/or a quicker-
moving low will mean less lingering precipitation for our CWA.
Breezy westerly winds will set in aloft and humidities will steadily
decrease into early Saturday.

Saturday Onwards...

A warming and drying pattern is still projected to hit out area
through most of the long-term forecast period. An upper-level ridge
will set in across the region, with breezy southwest flow setting in
through most of the lower atmosphere. Looking at ensemble PWAT
anomalies, plenty of dry air will be funneling into the mountains,
and with a lack of upper-level support precipitation will be
extremely limited. Some isolated convection of the mountains will be
possible each afternoon, a pretty typical summer setup, while the
eastern plains should remain dry and hotter than average.
Temperatures will increase a bit through the first half of next
week, hitting mid-high 90s by Wednesday. After late Tuesday into
Wednesday, model solutions begin to diverge a bit, with the GFS
sending a wave far to our north while the EC and Canadian keep the
ridge overhead. With such a difference in Colorado precipitation
between these solutions, will stick close to the NBM until solutions
begin to converge. In general, though, chances for a new pattern
change will begin to increase around midweek.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 254 PM MDT Thu Jun 22 2023

Can't rule out an isolated strong storm early this evening at KCOS
or KPUB (and the storm may be strong). Otherwise, low cigs are
likely at KPUB and KCOS later this evening into tomorrow morning,
with clearing skies by mid to late morning, VFR remainder of
tomorrow.

KALS will see VFR next 24 hours with gusty southwest winds in the
afternoon time periods.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 11 PM MDT this evening for COZ084-085.

&&

SHORT TERM...HODANISH
LONG TERM...GARBEROGLIO
AVIATION...HODANISH
Hazardous weather outlook, Jun 22, 10:37 AM MST, 6 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1137 AM MDT Thu Jun 22 2023

COZ058>089-093>099-231745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1137 AM MDT Thu Jun 22 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms will be possible over parts of the region
this afternoon and evening. The primary severe weather threat
will be large hail up to 2 inches in diameter, with a lesser
threat of damaging winds and isolated tornadoes. The best chance
of thunderstorms will be along the I-25 corridor, and over parts
of the eastern plains, with the overall best chance of severe
storms occurring over the lower elevations of El Paso county and
lower elevations of Las Animas county. The far eastern plains will
likely be too stable for severe thunderstorm activity.

Although widespread heavy rain is not anticipated today or this
evening, the ground is very saturated in many locations, and any
locally heavy rain will be capable of producing flash flooding.

Many rivers and streams across the plains are running high, or are
in flood stage. Use extreme caution near riverbanks due to the
high water.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

On Friday, isolated strong to severe storms will be possible across
our far eastern plains, generally east of a La Junta to Kim line.

Much warmer temperatures through this period will lead to another
surge in runoff from the last of the high mountain snowpack,
especially across the Arkansas basin.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

Hodanish

In the hours before

Special weather statement, Jun 22, 12:27 PM MST, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
127 PM MDT Thu Jun 22 2023

COZ074-087-088-222015-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
127 PM MDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of southeastern
Huerfano and southwestern Las Animas Counties through 215 PM MDT...

At 127 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Segundo, or 20 miles southwest of Trinidad, moving
northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Segundo, Cokedale and Boncarbo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3702 10496 3743 10484 3717 10445 3699 10468
      3699 10492
TIME...MOT...LOC 1927Z 217DEG 11KT 3703 10482

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hodanish
Local storm report, Jun 22, 1:38 PM MST, 3 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
238 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     Hail             6 SSW Trinidad          37.08N 104.53W
06/22/2023  M0.88 inch       Las Animas         CO   Trained Spotter

&&
Special weather statement, Jun 22, 3:23 PM MST, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
423 PM MDT Thu Jun 22 2023

COZ074-088-222300-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
423 PM MDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of southwestern Las
Animas County through 500 PM MDT...

At 422 PM MDT, Doppler radar was tracking a strong thunderstorm over
Raton Pass, or near Raton, moving east northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph, nickel size hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.

&&

LAT...LON 3705 10454 3716 10415 3700 10413 3699 10453
TIME...MOT...LOC 2222Z 264DEG 18KT 3698 10443

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

mw
Special weather statement, Jun 22, 4:42 PM MST, 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
542 PM MDT Thu Jun 22 2023

COZ081-084-230015-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
542 PM MDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of northwestern El Paso
County through 615 PM MDT...

At 541 PM MDT, Doppler radar was tracking a strong thunderstorm over
Palmer Lake, or 19 miles north of Colorado Springs, moving southeast
at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Monument around 600 PM MDT.
  Gleneagle around 610 PM MDT.
  Air Force Academy around 615 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3904 10477 3897 10493 3912 10502 3913 10499
      3913 10486
TIME...MOT...LOC 2341Z 332DEG 10KT 3911 10492

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

mw
Special weather statement, Jun 22, 5:09 PM MST, 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
609 PM MDT Thu Jun 22 2023

COZ084-230045-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
609 PM MDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of northeastern El Paso
County through 645 PM MDT...

At 609 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ramah, or 32 miles west of Limon, moving east at 10 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Ramah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3909 10405 3908 10429 3913 10429 3913 10405
TIME...MOT...LOC 0009Z 261DEG 7KT 3915 10428

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

PS

The radar

The Denver radar (KFTG), 83 km away, was scanning. The volume nearest the first event began at 00:10 UTC.

Open the radar archive at this moment

Event by event

16 hail, 3 heavy rain, 3 tornado, 1 flash flood, 1 thunderstorm wind. Local standard time, as filed.

Hail, El Paso

When
June 22, 5:10 PM MST
Where
El Paso County, 1.61 mi E of Monument
Measured
1 in hail
Reported by
Public
Coordinates
39.080, -104.850

Reported from the public via Mping.

Hail, El Paso

When
June 22, 5:12 PM MST
Where
El Paso County, 0.54 mi E of Monument
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
39.080, -104.870

Trained spotter reported.

Hail, El Paso

When
June 22, 5:18 PM MST
Where
El Paso County, 6.06 mi ENE of Monument
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.100, -104.770

Trained spotter reported.

Hail, El Paso

When
June 22, 5:28 PM MST
Where
El Paso County, 2.55 mi WNW of Black Forest
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.040, -104.740

Trained spotter reported.

Hail, El Paso

When
June 22, 5:30 PM MST
Where
El Paso County, 3.81 mi NNE of Black Forest
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.070, -104.670

Trained spotter reported.

Hail, El Paso

When
June 22, 5:33 PM MST
Where
El Paso County, 2.55 mi WNW of Black Forest
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
39.040, -104.740

Trained spotter reported.

Hail, El Paso

When
June 22, 5:37 PM MST
Where
El Paso County, 4 mi WNW of Black Forest
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
39.040, -104.770

Trained spotter reported.

Hail, El Paso

When
June 22, 5:44 PM MST
Where
El Paso County, 1.75 mi ENE of Black Forest
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
39.030, -104.670

Trained spotter reported.

Hail, El Paso

When
June 22, 5:54 PM MST
Where
El Paso County, 5.54 mi ENE of Black Forest
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.040, -104.600

Trained spotter reported.

Hail, El Paso

When
June 22, 6:14 PM MST
Where
El Paso County, 5.11 mi WNW of Calhan
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
39.070, -104.380

Trained spotter reported.

Heavy Rain, El Paso

When
June 22, 6:40 PM MST
Where
El Paso County, 1.75 mi ENE of Black Forest
Reported by
Trained Spotter
Coordinates
39.030, -104.670

There was 1.41 inches of rain reported from 643 PM through 740PM.

Hail, El Paso

When
June 22, 6:43 PM MST
Where
El Paso County, 3.62 mi NNW of Peterson Afb
Measured
1 in hail
Reported by
Public
Coordinates
38.880, -104.730

Reported from the public via Mping.

Hail, El Paso

When
June 22, 6:55 PM MST
Where
El Paso County, 3.5 mi N of Falcon
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.980, -104.610

Trained spotter reported.

Tornado, El Paso

When
June 22, 7:08 PM MST to 7:10 PM MST
Where
El Paso County, 6.4 mi SSE of Peyton to 6.93 mi NNW of Ellicott
Rating
EF0
Path length
0.85 mi
Path width
10 yd
Reported by
Public
Coordinates
38.950, -104.420

A brief cone tornado formed for around 2 minutes. The tornado did hit a small fall located in northeastern El Paso County. Picture reveal minimal damage on weak structures. WCM called the farm to discuss damage with them and performed a virtual damage survey revealing EF0 damage.

Heavy Rain, El Paso

When
June 22, 7:12 PM MST
Where
El Paso County, 2.96 mi NNE of Monument
Reported by
Trained Spotter
Coordinates
39.120, -104.860

There was 1.98 inches of rain that fell within two hours.

Heavy Rain, El Paso

When
June 22, 7:22 PM MST
Where
El Paso County, 3.3 mi ESE of Falcon
Reported by
Trained Spotter
Coordinates
38.920, -104.560

There was 1.25 inches of rain that was reported.

Flash Flood, El Paso

When
June 22, 7:26 PM MST
Where
El Paso County, 1.07 mi E of Peyton to 0.85 mi E of Peyton
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
39.030, -104.460

There was at least a foot of water reported over the road by a trained spotter.

Hail, El Paso

When
June 22, 7:58 PM MST
Where
El Paso County, 2.76 mi N of Yoder
Measured
2 in hail
Reported by
Public
Coordinates
38.870, -104.220

Reported by the public.

Hail, El Paso

When
June 22, 8:30 PM MST
Where
El Paso County, 4.3 mi ENE of Yoder
Measured
1 in hail
Reported by
Public
Coordinates
38.860, -104.150

Reported by the public.

Thunderstorm Wind, Bent

When
June 23, 2:08 PM MST
Where
Bent County, 1.09 mi W of Las Animas
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.070, -103.240

Small limb damage also reported.

Hail, Bent

When
June 23, 3:13 PM MST
Where
Bent County, 0.54 mi W of Caddoa
Measured
1.5 in hail
Reported by
NWS Employee
Coordinates
38.070, -102.940

Reported by an NWS Employee, with the time estimated with radar.

Hail, Prowers

When
June 23, 3:54 PM MST
Where
Prowers County, 9 mi S of Lamar Arpt
Measured
1.75 in hail
Reported by
Public
Coordinates
37.940, -102.670

Reported by the public.

Tornado, Prowers

When
June 23, 4:40 PM MST to 5:22 PM MST
Where
Prowers County, 12.35 mi SSW of Granada to 16.15 mi SSW of Holly
Rating
EF3
Path length
13.12 mi
Path width
320 yd
Reported by
Law Enforcement
Coordinates
37.890, -102.380

A well documented strong and long lasting EF-3 tornado meandered across Prowers County south of Granada, Colorado, on June 23, 2023, remaining over open countryside for most of its life. Early during the tornadoes lifespan, it heavily impacted a family farm. Two wooden barns were completely destroyed, with little evidence |remaining of them other than the outline where they once stood. A metal farm outbuilding was virtually gone, with only the twisted steel beam reinforcements remaining. The primary family house was completely destroyed, with only a part of an interior wall still in place. After impacting the family home, the tornado continued to the southeast and knocked down power lines along County Road 25 before heading back into open countryside and dissipating.

Tornado, Baca

When
June 23, 5:33 PM MST to 5:56 PM MST
Where
Baca County, 14.61 mi ESE of Campo to 19.29 mi S of Stonington
Rating
EF1
Path length
8.43 mi
Path width
100 yd
Reported by
Emergency Manager
Coordinates
37.030, -102.330

There was also a second damaging tornado, rated EF-1, that occurred this day on June 23, 2023. This tornado drifted across mostly open rural land across far southern Baca County east of Campo, Colorado for most of its lifespan. At a point during the middle of the tornadoes life, it impacted an abandoned farm stead, damaging two structures on the property. After hitting this property, it continued to track eastward across County Road 43, where it knocked down wooden power poles. Also at this time, the tornado passed a couple hundred yards to the north of an occupied family farm, but no damage was reported at this location. After crossing County Road 43, the tornado drifted back into open countryside and began deviating to the NNE, where it eventually dissipated near County Road 45.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2023Every state in 2023This day in weather historyThe tornado archive for Colorado, 2023Warnings in Colorado, June 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1115789, 1115790, 1115791, 1115792, 1115793, 1115794, 1115795, 1115796, 1115797, 1115798, 1115799, 1115801, 1115803, 1115806, 1115807, 1115808, 1115809, 1115810, 1115812, 1115813, 1115814, 1115815, 1115820, 1115822.